# SDR C77A2020011210025

- Difficulty date: October 21, 2019
- Submitted: January 12, 2020
- Operation: Air carrier
- Aircraft: N202NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000467
- Aircraft time: 12,676 hours, 7,953 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17065669003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF CORROSION DAMAGE DISCOVERED DURING BASIC CHECK AT EAMS ON THE AFT CABIN LH FLOOR BEAM (P/N 170-65669-003) AT FR87 IN THE AFT CABIN FLOOR STRUCTURE. THE BEAM WILL BE REPAIRED BY BLENDOUT AND DOUBLER INSTALLATION PER SRM PART II 53-23-10 REPAIR 01P. THE LH FLOOR BEAM IS NOT CLASSIFIED AS FATIGUE CRITICAL STRUCTURE (FCS), BUT IT IS CLASSIFIED AS PRIMARY STRUCTURE. ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION OF PRIMARY STRUCTURE. SUPPLEMENTAL FOLLOW UP INSPECTIONS ARE NOT REQUIRED PER SRM PART II 53-23-10 REPAIR 01P.
